View : 15 Download: 0

Geometric ergodicity and moment conditions for a seasonal GARCH delwithperiodiccoefficients

Title
Geometric ergodicity and moment conditions for a seasonal GARCH delwithperiodiccoefficients
Authors
Lee O.Shin D.W.
Ewha Authors
이외숙신동완
SCOPUS Author ID
이외숙scopus; 신동완scopus
Issue Date
2010
Journal Title
Communications in Statistics - Theory and Methods
ISSN
0361-0926JCR Link
Citation
vol. 39, no. 1, pp. 38 - 51
Indexed
SCIE; SCOPUS WOS scopus
Abstract
A seasonal GARCH process with periodic coefficients is considered and conditions for periodic stationarity, geometric ergodicity, -mixing property with exponential decay rate, and existence of higher-order moments are obtained.
DOI
10.1080/03610920802715032
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE